Volume 51, Number 1
Previous Issue Next Issue

J. Math. Study, 51 (2018), pp. 0-0.

Full PDF 796 5329 Abstract

Etienne Ahusborde, Mejdi Azaïez & Ralf Gruber

10.4208/jms.v51n1.18.01

J. Math. Study, 51 (2018), pp. 1-14.

Preview Full PDF 868 5805 Abstract

Richard Pasquetti & Francesca Rapetti

10.4208/jms.v51n1.18.02

J. Math. Study, 51 (2018), pp. 15-25.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1520 6618 Abstract

Tarik Fahlaoui

10.4208/jms.v51n1.18.03

J. Math. Study, 51 (2018), pp. 26-56.

Preview Full PDF 817 5400 Abstract

Hua Wu, Yunzhen Zhu, Hailu Wang & Lingfang Xu

10.4208/jms.v51n1.18.04

J. Math. Study, 51 (2018), pp. 57-75.

Preview Full PDF 867 5699 Abstract

Chao Zhang, Dongya Gu & Dongya Tao

10.4208/jms.v51n1.18.05

J. Math. Study, 51 (2018), pp. 76-88.

Preview Full PDF 802 5332 Abstract

Lin Wang & Haijun Yu

10.4208/jms.v51n1.18.06

J. Math. Study, 51 (2018), pp. 89-114.

Preview Full PDF 750 5809 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard